MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) PLATE 10 HOLES/94MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) PLATE 10 HOLES/94MM; PLATE, FIXATION, BONE
Model Number 247.374
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s height reported as 155.00 cms.Additional patient¿s identifier: (b)(6).Date of event: unknown.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted for part: 247.374, lot: l204818: manufacturing site: mezzovico, release to warehouse date: 21.Nov.2016: the device history record shows this lot of 12 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and material criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a removal surgery of the locking compression plate (lcp) plate 10 holes, one (1) locking screw and five (5) cortex screws on (b)(6) 2018, due to the plate being prominent on the bone and uncomfortable to the patient.No new implants were needed due to the clavicle fracture being healed.The removed implants were reported to be in good condition.Originally patient underwent a surgery on (b)(6) 2016, due to a clavicle fracture, and was revised on (b)(6) 2017 due to an overactive trapezius tendon that resulted in a bent plate (this event was captured on (b)(4) complaint (b)(4)).Revision surgery recently was completed successfully with no surgical delay.Patient is reported in stable condition.Concomitant devices reported: 5.0 locking screw self-tapping with t25 stardrive recess 32mm (part #: 212.210, lot #: unknown, quantity: 1), 2.7mm cortex screw self-tapping with t8 stardrive recess 12mm (part #: 202.872, lot #: unknown, quantity: 2), 2.7mm cortex screw self-tapping with t8 stardrive recess 16mm (part #: 202.876, lot #: unknown, quantity: 1), 2.7mm cortex screw self-tapping with t8 stardrive recess 16mm (part #: 202.876, lot #: unknown, quantity: 1), 2.7mm cortex screw self-tapping with t8 stardrive recess 18mm (part #: 202.878, lot #: unknown, quantity: 1), and 2.7mm cortex screw self-tapping with t8 stardrive recess 20mm (part #: 202.880, lot #: unknown, quantity: 1).This report is for one (1) 2.7mm lcp(tm) plate 10 holes/94mm.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM LCP(TM) PLATE 10 HOLES/94MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7866893
Report Number2939274-2018-53747
Device Sequence Number1703439
Product Code HRS
UDI-Device Identifier10886982170880
UDI-Public(01)10886982170880
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number247.374
Device Catalogue Number247.374
Device Lot NumberL204818
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR